# SDR MWEA010439

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9915558253
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN RADIUS AND AROUND RIVETS ON APB ANGLE BRACKET FOR UPPER RIGHT STIFFNER NEAR LONGERON 9 RIGHT.   REMOVED FORMER, LOCATED FASTENER HOLES ON REPLACEMENT FORMER, INSTALLED FORMER.
